# SDR HALA0700495

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 9,750 hours, 24,117 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,952 hours, 19,751 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0135A
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 7,607 hours, 18,902 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRBORNE - RT HYD QTY LOW LIGHT, WILL BE LANDING ON 8R.  WILL DO AN ALT GEAR EXTENSION AND WAIT FOR MAINT AND LINE SERVICE OUT THERE.  CREW DECLARED AN EMERGENCY.  LANDED AT HNL, WHERE AN UNEVENTFULL LANDING WAS MADE.  T/S RT HYD SYSTEM.  REMOVED AND REPLACED RT ENG HYD PUMP PER AMM 29-11-01.  REMOVED AND REPLACED HYD FILTERS PER AMM29-12-12 AS PRECAUTIONARY STEP.  OK FOR SERVICE.
